# SDR DALA2018051503014

- Difficulty date: May 3, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,070 hours, 28,002 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OBSERVED  A RIGHT HYDRAULIC SYSTEM PRESSURE LOW ON OAP.  PERFORMED QRH PROCEDURE AND WAS NOT ABLE TO PRESSURIZE THE SYSTEM. USED MANUAL GEAR EXTENSION PROCEDURE.  REPLACED THE RIGHT ENGINE DRIVEN PUMP. REPLACED DAMAGED LINE LOCATED AT RT THRUST REVERSER BYPASS HANDLE WITH SERVICEABLE ONE. REPLACED ENGINE SCAVENGE FILTERS. LINE AND FILTERS LEAK CHECK GOOD. RIGHT THRUST REVERSER OPERATION CHECKED GOOD.
